MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP

EXACTECH, INC. EQUINOXE; MDLR PRM RMR XLG PLT TIP
Catalog Number 315-25-15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, the surgeon was reaming the glenoid, which was a very large glenoid, and the reamer caught a tip of bone while being run at full speed and broke.The patient was not affected or harmed during the incident.The item is being replaced.There was no significant delay to the case.The patient was fine.There was no harm to the patient.Device to be returned.
 
Additional Manufacturer Narrative
(h3) the broken device reported was likely the result of the reamer contacting a tip of bone while reaming at full speed which led to fracture of the blades.

Brand Name
EQUINOXE
Common Device Name
MDLR PRM RMR XLG PLT TIP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10967273
Report Number1038671-2020-00641
Device Sequence Number19050447
Product Code KWT
UDI-Device Identifier10885862085375
UDI-Public10885862085375
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number315-25-15
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date12/08/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;